Alert archive / California / Gale Warnings in 2009

Gale Warning 15, NWS San Francisco Bay Area, CA

June 24, 2009

NWS San Francisco Bay Area, CA issued this gale warning at Jun 24, 2009, 2:55 PM PDT. It took effect at Jun 25, 2009, 9:00 PM PDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2009, 2:55 PM PDT (21:55 UTC)
In effect from
Jun 25, 2009, 9:00 PM PDT
Expired
Jun 25, 2009, 3:40 AM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WHUS76 KMTR 242155
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
255 PM PDT WED JUN 24 2009

PZZ540-250600-
/O.CAN.KMTR.SC.Y.0036.000000T0000Z-090625T1000Z/
/O.EXB.KMTR.SC.Y.0034.090625T2200Z-090626T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
255 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 5 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO
5 AM PDT FRIDAY.  

NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP THURSDAY
AFTERNOON AND CONTINUE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-250600-
/O.EXT.KMTR.SC.Y.0034.000000T0000Z-090626T0400Z/
/O.NEW.KMTR.GL.W.0015.090626T0400Z-090626T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
255 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 9 PM THURSDAY TO 5 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THURSDAY TO 5 AM PDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
THURSDAY. 

GUSTY NORTHWEST WINDS IN THE 15 TO 30 KT RANGE ARE EXPECTED TO
PERSIST THROUGH THURSDAY AFTERNOON. BY THURSDAY EVENING FREQUENT GALE
FORCE GUSTS TO 35 KT ARE EXPECTED TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ530-250600-
/O.CON.KMTR.SC.Y.0034.000000T0000Z-090625T0900Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
255 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY.

WEST TO SOUTHWEST WINDS OF 15 TO 25 KT WITH OCCASIONAL GALE FORCE
GUSTS TO 35 KT WILL BE POSSIBLE THROUGH LATE TONIGHT. STRONGEST
WINDS WILL BE NEAR ANGEL ISLAND AND THE GOLDEN GATE BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
3 follow-up statements
891 
WHUS76 KMTR 242246
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
346 PM PDT WED JUN 24 2009

PZZ530-250700-
/O.UPG.KMTR.SC.Y.0034.000000T0000Z-090625T0900Z/
/O.NEW.KMTR.GL.W.0016.090624T2246Z-090625T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
346 PM PDT WED JUN 24 2009

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

WEST TO SOUTHWEST WINDS OF 15 TO 30 KT WITH GALE FORCE GUSTS TO
40 KT WILL CONTINUE THROUGH THE EVENING. STRONGEST WINDS WILL BE
NEAR ANGEL ISLAND. HIGHER THEN NORMAL WIND WAVES WILL ACCOMPANY
THE STRONG WINDS...MAINLY FROM THE GOLDEN GATE THROUGH THE
CARQUINEZ STRAIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ570-250700-
/O.CON.KMTR.SC.Y.0034.000000T0000Z-090626T0400Z/
/O.CON.KMTR.GL.W.0015.090626T0400Z-090626T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
346 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 5 AM PDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY. 

GUSTY NORTHWEST WINDS IN THE 15 TO 30 KT RANGE ARE EXPECTED TO
PERSIST THROUGH THURSDAY AFTERNOON. BY THURSDAY EVENING FREQUENT
GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ540-250700-
/O.CON.KMTR.SC.Y.0034.090625T2200Z-090626T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
346 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
5 AM PDT FRIDAY...

NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP THURSDAY
AFTERNOON AND CONTINUE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
927 
WHUS76 KMTR 250530
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PDT WED JUN 24 2009

PZZ570-251330-
/O.CON.KMTR.SC.Y.0034.000000T0000Z-090626T0400Z/
/O.CON.KMTR.GL.W.0015.090626T0400Z-090626T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1030 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 5 AM PDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY. 

GUSTY NORTHWEST WINDS IN THE 15 TO 30 KT RANGE ARE EXPECTED TO
PERSIST THROUGH THURSDAY AFTERNOON. BY THURSDAY EVENING FREQUENT
GALE FORCE GUSTS TO 35 KT ARE EXPECTED TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ530-250700-
/O.CON.KMTR.GL.W.0016.000000T0000Z-090625T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1030 PM PDT WED JUN 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

WEST TO SOUTHWEST WINDS OF 15 TO 30 KT WITH GALE FORCE GUSTS TO
40 KT WILL CONTINUE THROUGH THE EVENING. STRONGEST WINDS WILL BE
NEAR ANGEL ISLAND. HIGHER THEN NORMAL WIND WAVES WILL ACCOMPANY
THE STRONG WINDS...MAINLY FROM THE GOLDEN GATE THROUGH THE
CARQUINEZ STRAIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ540-251330-
/O.CON.KMTR.SC.Y.0034.090625T2200Z-090626T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
1030 PM PDT WED JUN 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
5 AM PDT FRIDAY...

NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP THURSDAY
AFTERNOON AND CONTINUE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
015 
WHUS76 KMTR 251040
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
340 AM PDT THU JUN 25 2009

PZZ570-251845-
/O.EXT.KMTR.SC.Y.0034.000000T0000Z-090627T0100Z/
/O.CAN.KMTR.GL.W.0015.090626T0400Z-090626T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
340 AM PDT THU JUN 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 PM PDT FRIDAY. 

WINDS HAVE DROPPED BELOW GALE CRITERIA THEREFORE THE WARNING WAS
DOWNGRADED TO A SMALL CRAFT ADVISORY. WIND WILL CONTINUE IN THE 20
TO 30 KT RANGE THROUGH THE FORECAST PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-251845-
/O.EXB.KMTR.SC.Y.0034.000000T0000Z-090627T0100Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
340 AM PDT THU JUN 25 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT FRIDAY. 

GUSTY NORTHWEST WINDS IN THE 15 TO 30 KT RANGE ARE EXPECTED TO
PERSIST THROUGH THIS EVENING WITH OCCASIONAL GALE FORCE GUSTS TO 
40 KT EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-251845-
/O.EXT.KMTR.SC.Y.0034.090625T1600Z-090627T0100Z/
POINT ARENA TO POINT REYES TO 10 NM-
340 AM PDT THU JUN 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 PM PDT FRIDAY...

NORTHWEST WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP LATER THIS
MORNING AND CONTINUE THROUGH FRIDAY EVENING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 24, 10:45 AM PDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 24, 10:45 AM PDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1045 AM PDT WED JUN 24 2009

.DISCUSSION...AS OF 10:05 AM PDT WEDNESDAY...AN AREA OF LOW PRESSURE
EVIDENT ON THE SATELLITE WATER VAPOUR IMAGE IS PROVIDING SOUTHERLY
WINDS OVER THE COASTAL WATERS THIS MORNING. STRATUS IS PRESENT ALONG
THE CENTRAL COAST AND IS PUSHING INTO THE SALINAS VALLEY AND INTO
LOW LYING AREAS ALONG MONTEREY BAY. SOME CUMULUS ASSOCIATED WITH
THE LOW IS ALSO APPARENT OVER THE COASTAL WATERS.

ACCORDING TO THE 1200 UTC KOAK SOUNDING THE MARINE LAYER IS APPROX
1500 FEET DEEP WITH A SIGNIFICANTLY DRY ATMOSPHERE PRESENT ALOFT.
AMSU TPW VALUES ARE AROUND 0.60 INCHES JUST OFF THE COAST
FURTHER ILLUSTRATING A DRY ATMOSPHERE ALOFT. THIS DRY AIR ALOFT
WILL LIMIT ANY CONVECTIVE ACTIVITY OVER THE CWA TODAY. HOWEVER...DO
EXPECT SOME CUMULUS TO BUILD OVER THE HILLS ESPECIALLY IN MONTEREY
COUNTY.

SOME ELEVATED INSTABILITY IS PRESENT OVER SOUTHERN MONTEREY COUNTY
TOMORROW AFTERNOON AS THE LOW SLIDES EAST. HOWEVER 1200 UTC NAM12
PROXIMITY SOUNDINGS ARE STILL SHOWING A LACK OF SIGNIFICANT MOISTURE
OVER THE AREA. THEREFORE...ELEVATED CONVECTION IS NOT EXPECTED OVER
THE CWA AS THE LOW CONTINUES TO SLIDE EAST TOMORROW.

CURRENT MODEL SOLUTIONS INDICATE HIGH PRESSURE BUILDING OVER THE
EASTERN PACIFIC FRIDAY AS THE LOW SLIDES INTO THE GREAT BASIN. THE
1200 UTC NAM12 SHOWS A THERMAL TROUGH BUILDING OVER CALIFORNIA WITH
OFFSHORE WINDS DEVELOPING FRIDAY NIGHT INTO SATURDAY. THIS WILL
RESULT IN LESS STRATUS ALONG THE COAST AND A SIGNIFICANT WARM UP
INLAND FOR THE WEEKEND.

THE WARM UP WILL BE SHORT LIVED WITH BOTH THE 1200 UTC GFS AND
0000 UTC ECMWF SHOWING A TROUGH PUSHING INTO THE PACIFIC NORTHWEST
SUNDAY AFTERNOON. THIS WILL FLATTEN THE RIDGE AND INDUCE ONSHORE
FLOW ALONG COASTAL CALIFORNIA. THE ONSHORE FLOW WILL USHER IN
ANOTHER ROUND OF STRATUS AND COOLER TEMPERATURES FOR THE BEGINNING
OF THE WORK WEEK.

&&

.AVIATION...AS OF 10:41 AM WEDNESDAY...SOUTHERLY FLOW HAS KEPT
WIDESPREAD CIGS ALONG THE COAST AND IN MRY BAY...BUT HAS LITTLE
INFLUENCE OVER SF BAY.  THERE WAS A BRIEF CIG OVER THE APPROACH...
BUT LATEST SATELLITE SHOWS THAT IT HAS ALL DISSIPATED.

VICINITY OF KSFO...VFR CONDITIONS THIS AFTERNOON WITH LOW CIGS POSS
NEAR THE GAP.  WINDS MAY BE A LITTLE GUSTY THIS AFTERNOON AS THE
ONSHORE GRADIENT IS FORECAST TO BE GREATER THAN 3-4MB. FOR
TONIGHT...ONSHORE FLOW REMAINS AND A MORE DEFINED MARINE LAYER WILL
EXIST.  ENTRANCE OF STRATUS WILL BE SOMEWHAT DELAYED...BUT MOSTLY
LIKELY FILL IN AFTER 7Z AT 1000-1500 FEET.

KSFO BRIDGE APPROACH...SIMILAR TO SFO...BUT CIGS MAY BE DELAYED
ANOTHER HOUR OR TWO AFTER FILLING OVER THE AIRPORT.

MONTEREY BAY TERMINALS...LOW CIGS REMAIN AOB 1K FT. RECENT TRENDS
SHOW THAT STRATUS IS GRADUALLY CLEARING BACK TO THE COAST.  KSNS
WILL LIKELY SCT OUT FIRST FOLLOWED BY KMRY.  CONF IS LESS FOR
SUBSTANTIAL CLEARING AT KMRY BUT FOR NOW WILL ALLOW FOR A FEW HOURS
OF SCT CIGS THIS AFTERNOON. EARLY RETURN TONIGHT SHORTLY AFTER 00Z.

&&
.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...SCA...POINT ARENA TO PIGEON POINT 10-60 NM
            SCA...POINT ARENA TO POINT REYES 0-10 NM AFTER 9AM TODAY
            SCA...SF BAY

&&

PUBLIC FORECAST: LARRY
AVIATION/MARINE: MM

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:27 AM PDTSmall Craft AdvisoryMTR11 hr
Jun 24, 3:46 PM PDTGale WarningMTR8 hr

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.